# SDR DALA2023070305341

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 89,257 hours, 41,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 EXIT SIGNS FLASHING ON/OFF UNTIL GEAR RETRACTED AND DID NOT COME ON WITH GEAR EXTENSION CAME ON AT TOUCHDOWN. CORRECTIVE ACTION: REPLACED RELAY 8WL. OPS CK GOOD. (4962986)
